The Skolem-löwenheim theorem in toposes. II

Studia Logica 44 (1):25 - 38 (1985)

This paper is a continuation of the investigation from [13]. The main theorem states that the general and the existential quantifiers are (, -reducible in some Grothendieck toposes. Using this result and Theorems 4.1, 4.2 [13] we get the downward Skolem-Löwenheim theorem for semantics in these toposes.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370808
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 40,683
Through your library

References found in this work BETA

Sheaves and Boolean Valued Model Theory.George Loullis - 1979 - Journal of Symbolic Logic 44 (2):153-183.
The Skolem-Löwenheim Theorem in Toposes.Marek Zawadowski - 1983 - Studia Logica 42 (4):461 - 475.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
24 ( #342,231 of 2,242,820 )

Recent downloads (6 months)
3 ( #625,882 of 2,242,820 )

How can I increase my downloads?


My notes

Sign in to use this feature